# SDR UALA2009120803791

- Difficulty date: December 7, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 28,432 hours, 11,833 cycles
- Engine: Iae V2527A5
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: BR963165
- Condition: Disconnected
- Location: Emergency Lights
- Component: Light
- Component part number: BR964421
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT'S 8ABC AND 9ABC ARE INOPERATIVE.  FOUND CONNECTOR DISCONNECTED AT SEAT 8ABC, SECURED CONNECTOR AND RELAMPED LIGHT AT SEAT 9ABC.  EMERGENCY LIGHT OP CHKS OK.
